# SDR SWAA2016081854903

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 70,371 hours, 57,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 65C27093
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GALLEY MOUNTED EMERGENCY EXIT LIGHT SOCKET DAMAGED.  R & R THE LIGHT ASSEMBLY IAW AMM.
